Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Diagnosed with sleep apnea. Having lump in throat, tongue is deteriorating. Taking risperdal, lexapro. Treatment?

Hi I have been diagnosed with sleep apnea , I saw an ear, nose and throat specialist, I also have a lump in my throat which is non cancerous and my tongue is deteriorating, what is causing my tongue to deteriate, I am 45, I currently take medications, risperdal and lexapro for depressive psychosis , I am 5 ft 4, 175 pounds and I am also at the start of pre menopause, thanks valerie
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
IN SLEEP APNEA THERE IS LESS OXYGEN TO PARTS LEADING TO SYMPTOMPS FOR SUPPORIVE THERAPY WE CAN USE MEDICINES
BUT GO FOR SLEEP STUDIES TO FIND THE CAUSE AND TREAT IF OBSTRUCTION CLEARING OF OBSTRUCTION CAN CURE
IF NO OBSTRUCTION OR DISEASE THEN YOU NEED TO ADD CPEP MACHINE TO REGULATE THE OXYGEN SUPPLY TO BODY PARTS
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor